# SDR ASAA2022092240046

- Difficulty date: September 22, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 53,926 hours, 16,143 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: UNKNOWN
- Condition: Faulty
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER START HAD "L" PACK LIGHT ON RECALL. RESETS. GROUNDED - YES. LH PACK PRIMARY TEMP CTL INOP. PERFORMED B737-800 FIM 21-62, FOUND PACK RAM ACTUATOR FAULT, VERIFY GO, RESET AND TESTED AGAIN WITH NO FAULT. PERFORMED FURTHER TROUBLESHOOTING WITH OPS TEST OF RADA, TEST PASS REF B737-800 AMM 21-51-00-730-802.
